# SDR R61A2021020200132

- Difficulty date: January 14, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 32,932 hours, 21,410 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085089401
- Condition: Corroded
- Location: Wste Wtr Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON HINGE AT WASTE WATER SERVICE DOOR AT FR 88 BTWN STR 25-26 RH.  HINGE AT WASTE WATER SERVICE DOOR AT FR 88 BETWEEN STR 25-26 RH REPLACED IAW SRM 51-41-02
